MAUDE Adverse Event Report: EBI, LLC. SFLX 3 COIL; BHS NON-INVASIVE STIMULATOR (COIL)

EBI, LLC. SFLX 3 COIL; BHS NON-INVASIVE STIMULATOR (COIL)
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Headache (1880); Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient is having an increased amount of aching and stiffness in her ankle since she started treatment with the bhs.Also, the patient was experiencing a lot of headaches, which were not normal for her.She wonders if it is related to the bone stimulator.According to her, she's been traveling recently, so the headaches may be related.As a result of the patient's aching and headaches, the sales representative asked if the doctor's office would like her to try the ortho pak.The patient agreed and said she would also consult with her doctor.The patient stated that she wore the unit for 8-10 hours at night with no medication.She is seeing a physician on thursday for a follow-up visit.She stated that the headaches could be random, but her foot was stiff and achy, and she was limping more after wearing the unit.The patient was advised to cut back to a few hours to see if that helps, and she will call back with an update.It was later reported that the doctor has requested to switch the patient to the ortho pak due to her bhs complaints.An rx was provided.An ortho pak assembly has been sent to the patient, and the bhs will be returned.It was reported that no further information is available.
 
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Date of event: the event occurred sometime in (b)(6) 2021.Concomitant medical product: unknown.Concomitant therapy date: unknown.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported by the sales rep that the patient is having an increased amount of aching and stiffness in her ankle since she started treatment with the bhs.She also said she has been getting a lot of headaches, which is not normal for her, and she's wondering if it's from the bone stimulator.She did say that she has been traveling, so the headaches could be from that.Due to her aching and headaches, the sales rep asked her doctor's office if they'd like to switch her to the orthopak, which the patient agreed to and stated she will also speak with her doctor.The patient stated she wore the unit 8-10 hours at night with no medication, but she is seeing the doctor on thursday for a follow-up.She stated she believes the headaches could be random, but her foot was stiff and achy, and she was limping more after using the unit.The patient was advised to cut back to a few hours to see if that helps, and she will call back with an update.Nothing was shipped to the patient at the time of the call.The doctor has requested to switch the patient to the opak due to her bhs complaints.No additional patient consequences have been reported.The sflx 3 coil was not returned for further evaluation.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, b5: event description, d3: manufacturer g1: contact office, g6: type of report.Additional information in h4: device manufacture date, h6: component, investigation type, findings, and conclusions and h10: additional narrative.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.Without a product return, no product evaluation can be conducted.The lot number is unknown; therefore, the device history records are unable to be reviewed.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trend.

Brand Name
SFLX 3 COIL
Common Device Name
BHS NON-INVASIVE STIMULATOR (COIL)
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
drashti patel
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key13046391
Report Number0002242816-2021-00232
Device Sequence Number19897558
Product Code LOF
UDI-Device Identifier00812301020546
UDI-Public00812301020546
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1068229
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2021
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/20/2021
Supplement Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic